# SDR SWIA202403040002

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 42,526 hours, 39,664 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*CAT II DOWNGRADED*D:GEAR DISAGREE MOMENTARILY ON APPROACH WHEN EXTENDING GEAR AROUND 200KTS. GEAR INDICATED 3 DOWN. RAN QRH. DID NOT RETRACT GEARC:MEL 32-30-1CAT "A" DUE IN 1 FLT DAYMX ACTION COMPLIED WITHGEAR DISAGREE MOMENTARILY ON APPROACH WHEN EXTENDING GEAR AROUND 200KTS. GEAR INDICATED 3 DOWN. RAN QRH. DID NOT RETRACT GEAR (FLIGHT 4737 FILED CLOSED)MAR 02, 2024  STATION: DEN--PERFORMED GVI OF MLG AND NOSE LANDING GEAR BAYS FOR FLUID LEAKS, NO DEFECTS FOUND.DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX ACTIONS COMPLIED WITH, LANDING GEAR PINS INSTALLED AND SECURED WITH SAFETY WIRE. AC IS DOWNGRADED FROM CAT II PER GMM CHAPTER 2 SECTION 23. PLACARDS INSTALLED  PLEASE REFERENCE AML 1306893
